# SDR CA131021004

- Difficulty date: October 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) THE ACFT HAD AN EMERGENCY LANDING AFTER 1.2 HRS.  FLIGHT DUE TO SUDDEN YAW TO THE LT DURING CRUISE AT 130 KTS FOLLOWED BY KNOCKING/BANGING/POPPING SOUND.  THE ACFT SYS IS SHOWING TORQUE SPLIT AND TORQUE OSCILLATION BEFORE LANDING.  AWAITING RESULTS OF THE ENGINE BORESCOPE INSPECTION AND THE ENGINE DATA DOWNLOAD ANALYSIS.
